# SDR SWAA2024041965228

- Difficulty date: March 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 57,527 hours, 31,444 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312 S5-6l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME LOCATED BS 312 AT LEVEL STR 5L TO 6L AT PASSENGER CABIN.  REPAIRED FRAME LOCATED BS312 AT LEVEL STR5L TO STR6L AT PASSENGER CABIN IAW EA#M-22-153-01244.
